UnipiEprints
Università di Pisa
Sistema bibliotecario di ateneo

Items where Division is "Dipartimenti (until 2012) > DIPARTIMENTO DI MATEMATICA "L. TONELLI"" and Year is 2009

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 5.

Conti, Costanza and Gemignani, Luca and Romani, Lucia (2009) From symmetric subdivision masks of Hurwitz type to interpolatory subdivision masks. Linear Algebra and its Applications, 431 (10). pp. 1971-1987. ISSN 0024-3795

Fagiolini, Adriano and Martini, Simone and Dubbini, Nevio and Bicchi, Antonio (2009) Distributed consensus on boolean information. In: 1st IFAC Workshop on Estimation and Control of Networked Systems (NecSys'09), 24-26 settembre 2009, Venice, Italy.

Ghisi, Marina and Gobbino, Massimo (2009) Spectral gap global solutions for degenerate Kirchhoff equations. Nonlinear Analysis: Theory, Methods & Applications, 71/200 (9). pp. 4115-4124. ISSN 0362-546X (In Press)

Ghisi, Marina and Gobbino, Massimo (2009) Spectral gap global solutions for degenerate Kirchhoff equations. Nonlinear Analysis: Theory, Methods & Applications, 71/200 (9). pp. 4115-4124. ISSN 0362-546X

Gronchi, Giovanni Federico (2009) Multiple Solutions in Preliminary Orbit Determination from Three Observations. Celestial Mechanics and Dynamical Astronomy, 103 (4). pp. 301-326. ISSN 1572-9478

This list was generated on Sat Oct 25 00:01:09 2014 CEST.